MathSciNet Relay Station
MathSciNet bibliographic data
MR563924 (81f:10054) 10H10 (12A70)
Stark, Harold M. $L$-functions at $s=1$. IV. First derivatives at $s=0$. Adv. in Math. 35 (1980), no. 3, 197–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement